MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515306
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
The following was reported via email: product details ¿ product name: phaseal infusion adapter (c100) ¿ material/catalogue number: 515306 ¿ lot number(s): 2411207 ¿ date of incident: (b)(6) 2025 ¿ description of event (please provide specific details of the issue you experienced): during packing, the septum on the c100 popped out, causing a spill inside the clear plastic bag.We do not use or tamper with the side port.The hole left by the popped septum resulted in excessive leakage.¿ sample availability: no.¿ if the event involved any of the following, please include provide additional detail: - death/serious injury - no.- erroneous results - no.- exposure to blood/bodily fluids - no.- safety issue - had the product not been bagged in a clear plastic bag, it could have resulted in a significant leak, potentially affecting a staff member or patient.- medical interventions required - no.¿ pictures/videos (if possible) clearly showing the incident/defect - attached.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: three photos and a video was provided to our quality team for investigation.Through visual evaluation, it was observed that the membrane was disconnected, verifying the reported incident.A device history review was performed for lot 2411207; no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Three retained samples were used for additional evaluation.All product was visually inspected and verified the membranes were properly assembled.A detection system is used to verify the proper welding and location of the membrane.All quality records verify the inspections were performed according to procedure.While we cannot identify a direct issue, it was determined this incident is due to improper welding of the membrane and the detection system also not identifying/rejecting the impacted piece.To date, there have been no other similar events reported for this lot.Complaints received for this device and reported condition will continue to be tracked and trended for future occurrence.
 
Event or Problem Description
No additional information.

Brand Name
INFUSION ADAPTER C100
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21915964
Report Number3003152976-2025-00159
Device Sequence Number18348431
Product Code ONB
UDI-Device Identifier00382905153068
UDI-Public(01)00382905153068(11)241118(17)281031(10)2411207
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515306
Device Lot Number2411207
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date04/27/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown